# SDR R61A2025010600024

- Difficulty date: January 6, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 50,930 hours, 32,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK AFT  PASSENGER DOOR (L2)  CUTOUT SEAL REST SUPPORT ATTACHED TO LOWER BEAM BETWEEN FR85-FR78 FOUND CORRODED REMOVED AND REPLACED SUPPORT IAW SRM 51-41-01
